MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP & ICT)

NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP & ICT)
Model Number CAM02
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer confirms product will not be returned.Customer asked to provide additional information on catheter 28-oct-19, 04-nov-19.Customer responded on 05-nov-19 that product will not be returned, however did not clarify product information.Emailed customer 22-nov-19 for additional attempt to clarify product information and collect customer complaint form.
 
Event or Problem Description
Cam02 no longer reads correctly after patient was transferred to their procedure.Customer confirms catheter was zeroed prior to procedure, and cam02 monitor and camcabls were swapped out, isolating catheter failure.

Brand Name
CAMINO ICP
Common Device Name
COMPACT PORTABLE NEUROMONITOR (ICP & ICT)
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9376163
Report Number3010611950-2019-00069
Device Sequence Number595310
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;